# SDR CA111012012

- Difficulty date: October 7, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Failed
- Location: Magneto
- Component: Magneto
- Component part number: BL6006169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CHECK MAGNETO TIMING AT 100HR INSPECTION TO ENGINE, I WAS NOT ABLE TO TIME MAGNETO ON LT SIDE.  DECIDED TO PULL MAGNETO TO CHECK AND FOUND THAT THE SHAFT WOULD SHARPLY MOVE TO ONE SIDE WHEN TURNING WHICH CAUSE MAGNETO POINTS TO OPEN AND CLOSE AT THE WRONG TIME.  LOOKS AS THOUGH THE INNER BEARING HAD FAILED.  THE MAGNETO WAS O/H 105.1 HOURS PRIOR TO THIS.
